Biblioteca de la Universidad Complutense de Madrid

Divisors in global analytic sets

Impacto

Acquistapace , Francesca y Díaz-Cano Ocaña, Antonio (2011) Divisors in global analytic sets. Journal of the European Mathematical Society, 13 (2). pp. 297-307. ISSN 1435-9855

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

172kB

URL Oficial: http://www.ems-ph.org/journals/show_abstract.php?issn=1435-9855&vol=13&iss=2&rank=2&srch=searchterm%7CDivisors+in+global+analytic+sets




Resumen

We prove that any divisor Y of a global analytic set X subset of R(n) has a generic equation, that is, there is an analytic function vanishing on Y with multiplicity one along each irreducible component of Y. We also prove that there are functions with arbitrary multiplicities along Y. The main result states that if X is pure dimensional, Y is locally principal, X \ Y is not connected and Y represents the zero class in H(q-1)(infinity) (X, Z(2)) then the divisor Y is globally principal.


Tipo de documento:Artículo
Palabras clave:Real analytic sets; Divisors
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14977
Referencias:

Acquistapace, F., Broglia, F.: More about signatures and approximation. Geom. Dedicata 50, 107–116 (1994)

Acquistapace, F., Broglia, F., Tognoli, A.: Sulla normalizzazione degli spazi analitici reali. Boll. Un. Mat. Ital. (4) 12, 26–36 (1975)

Depositado:24 Abr 2012 11:35
Última Modificación:06 Feb 2014 10:13

Sólo personal del repositorio: página de control del artículo